Skip to Content

I have been taking arimidex since Dec 2010 and my hands are sore and puffed. Is this normal?

Responses (2)

Marvell 21 Feb 2011

Swelling of arms or legs is classed as a serious side effect of Arimidex. Please see your doctor.

https://www.drugs.com/sfx/arimidex-side-effects.html

caringsonbj 21 Feb 2011

Marvell is right, it also lists Seek help or notify medical help if you have rash, hives, itching, numbness of arms or legs, peeling skin, Bone pain, severe headaches, So It mentions exactly what you are talking about and you need to consult your doctor. it also tells not all side effects are listed so this is not in any way meant to cause you to be scared it is just meant for you to notify the doctor so he can decided what he needs to do. Keep us informed,

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions